# SDR REXA2019042600585

- Difficulty date: April 26, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N295PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15295
- Aircraft time: 13,423 hours, 9,231 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[IN REFERENCE NRC 88] INITIAL INSPECTION: CORROSION ON STR25R BETWEEN FS280 TO FS333. (E/E) (TCI: 100-09, 09E4, 09E5) SUMMARY: LEVEL CORROSION 2; STR25R BETWEEN FS280 TO FS333 WAS REPLACED PER SRM 51-42-06-001-001-A01 PAR. 6.
